# SDR C2XA96CL038

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 130610000613
- Condition: Lightning Strike
- Location: Lt Elevator
- Part time: 2,414 hours
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3246 - THE CREW REPORTED A LIGHTNING STRIKE ON THE NOSE OF THE AIRCRAFT.  MAINTENANCE ACCOMPLISHED A LIGHTNING STRIKE INSPECTION AND REMOVED AND REPLACED THE LEFT HAND ELEVATOR IAW B1900D MM 27-30-02, ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
